MAUDE Adverse Event Report: Tandem Diabetes Care Tandem Mobi Insulin Pump with Control-IQ+ Technology; Alternate Controller Enabled Insulin Infusion Pump

Tandem Diabetes Care Tandem Mobi Insulin Pump with Control-IQ+ Technology; Alternate Controller Enabled Insulin Infusion Pump
Model Number 1004000
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction

Brand Name
Tandem Mobi Insulin Pump with Control-IQ+ Technology
Common Device Name
Alternate Controller Enabled Insulin Infusion Pump
Manufacturer (Section D)
Tandem Diabetes Care
12400 high bluff drive
san diego CA 92130
Manufacturer Contact
john connell
12400 high bluff drive
san diego, CA 92130
+1(858)224-6281
MDR Report Key50600460
Report Number3013756811-2026-161587
Device Sequence Number10570260
Product Code QFG
UDI-Device Identifier00389152075013
UDI-Public(01)00389152075013(22)1012900(11)240316
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K240309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1004000
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/17/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer10/02/2026
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age10 YR
Patient SexUnknown